| Model Number |
OPHY1525 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Adhesion(s) (1695); Obstruction/Occlusion (2422)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Date sent to the fda: 3/24/2023.To date, the device has not been returned.If the product is returned for evaluation, any further information derived from the evaluation will be submitted in a supplemental 3500a form.
Event or Problem Description
It was reported by an attorney that the patient underwent an hernia repair surgery on (b)(6) 2016 and mesh was implanted.It was reported that patient underwent revision surgery on (b)(6) 2019.It was reported that patient experienced adhesion and obstruction.No additional information was provided.
Additional Manufacturer Narrative
Date sent to the fda: 03/27/2023.A review of the batch manufacturing records was conducted and the batch met all finished goods release criteria.